# SDR HNAA2024101400963

- Difficulty date: September 6, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 44,510 hours, 41,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP UPPER SKIN TE DENTED IN 2 PLACES.   REPAIRED IAW EO1-57-24-0560
